| Model Number |
EVOLUTR-26-US |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Gradient Increase (1270); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Valvular Insufficiency/ Regurgitation (4449); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that seven years and seven months following the implant of a transcatheter aortic valve (tav) in a previously implanted non-medtronic surgical aortic valve (sav), a valve performance issue was identified.The patient was being worked up for a potential tav-in-tav-in-sav.The primary mode of valve failure was structural valve deterioration, that was further described as mixed aortic stenosis (as) and aortic regurgitation (ar), with severe hemodynamic valve deterioration (hvd), specified as an increase in mean gradient >= 20 millimeters of mercury (mm hg) from baseline and a mean gradient of >= 30mmhg.Seven days later, a redo transcatheter aortic valve replacement (tavr) procedure was performed.The implanted tav was a non-medtronic valve.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative